# SDR REXA2013063001323

- Difficulty date: June 30, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 22,371 hours, 19,755 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O LIFE VEST BAG TORN.
